Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Sharp pain in chest. Taken heartburn relief. Could it be a symptom of heart attack?

as from 3 days now I have been having severe pains, at first it comes every second, it stopped me from sleeping. during the first and second night my children helped to massage me, I had perperment tea that help a little, yesterday I went to Booth the chemist, was given heartburn relief which has help a lot plus the perperment tea. but this morning I woke up with another sharp pain thinking if it might be heart attack , please advice me what to do.
Asked On : Thu, 24 May 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response

Thanks for asking.

Chest pain is a serious condition which needs to be properly investigated.

Various causes of the chest pain are:

angina- cardiac cause
gastroesophageal reflux
esophageal spasm

Please get yourself investigated rather than taking medication from the chemist.

Answered: Sat, 3 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor